Sheldon Joyner, PhD

Visiting Assistant Professor
Department of Mathematics and Computer Science

Phone: 617-994-6897
Email: stjoyner@suffolk.edu
Office: 73 Tremont St., Rm. 8094

Education

  • PhD, Purdue University
  • MSc, Stellenbosch University
  • Hons BSc, Stellenbosch University

Research Interests

  • Zeta and L-functions
  • Iterated integrals, Polylogarithm functions
  • Knizhnik-Zamolodchikov equations
  • Grothendieck-Teichmuller theory

Employment History

Visiting Assistant Professor of Mathematics, Suffolk University, 2013 to present

Postdoctoral Lecturer, Brandeis University, 2011 to 2013

Postdoctoral Fellow and Assistant Professor, The University of Western Ontario, 2008 to 2011

Publications

On a generalization of Chen's iterated integrals, J. Number Theory, 130 no.2, (2010), 254-288.

Pullback of parabolic bundles and covers of ${\mathbb P}^1\setminus\{0,1,\infty\}$, (with Ajneet Dhillon), Mich. Math. J., 61 no. 1 (2012), 199-224.

An algebraic version of the Knizhnik-Zamolodchikov equation}, Ramanujan J., 28 no. 3 (2012), 361-384.

Selected Lectures

Workshop on Grothendieck-Teichmuller theory and multiple zeta values, Isaac Newton Institute, Cambridge University, 2013

Mathematics seminar, The University of Arizona, 2012

Workshop on multiple zeta values, modularity and elliptic motives, Heilbronn Institute, University of Bristol, 2011

Polylogarithm seminar, Institut de mathematiques de Jussieu, 2009

Courses Taught

Abstract Algebra
Introduction to Abstract Mathematics
Calculus I
Calculus for Management and Social Sciences
Independent studies: Complex Analysis, Introduction to p-adic Analysis